MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. LTXFR NV TUR Y-SET; CATHETER, IRRIGATION

ICU MEDICAL COSTA RICA LTD. LTXFR NV TUR Y-SET; CATHETER, IRRIGATION
Model Number 654301
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.
 
Event or Problem Description
It was reported that an eyelash was identified in the bladder irrigation tubing of a ltxfr nv tur y-set.The package was sealed prior to the customer finding the eyelash.There was no patient involvement, no adverse event and no harm.
 
Additional Manufacturer Narrative
One new list number 065430403, t-u-r y-set, nonvented, 96 inch; lot number 5455555.The complaint of hair in the tubing/fluid path could not be confirmed on the one returned unit, however, hair was observed inside the packaging of the returned unit.No other anomalies or damages were observed.The probable cause is due to an error during gowning at the manufacturing site.Lot history review was performed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
LTXFR NV TUR Y-SET
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key13265971
Report Number9615050-2022-00007
Device Sequence Number5236026
Product Code GBX
UDI-Device Identifier10887787006725
UDI-Public(01)10887787006725(17)240701(10)5455555
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Model Number654301
Device Catalogue Number065430403
Device Lot Number5455555
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2022
Supplement Date Received by Manufacturer01/28/2022
Initial Report FDA Received Date01/17/2022
Supplement Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown